Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 458047, 7 pages
http://dx.doi.org/10.1155/2013/458047
Research Article

The Method of Lyapunov Function and Exponential Stability of Impulsive Delay Systems with Delayed Impulses

1School of Mathematical Sciences, Anhui University, Hefei 230601, China
2Systems Engineering Institute, South China University of Technology, Guangzhou 510640, China

Received 4 September 2013; Revised 5 November 2013; Accepted 5 November 2013

Academic Editor: Bo Shen

Copyright © 2013 Pei Cheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. Lakshmikantham, D. D. Baĭnov, and P. S. Simeonov, Theory of Impulsive Differential Equations, vol. 6 of Series in Modern Applied Mathematics, World Scientific, Singapore, 1989. View at MathSciNet
  2. K. Gopalsamy and B. G. Zhang, “On delay differential equations with impulses,” Journal of Mathematical Analysis and Applications, vol. 139, no. 1, pp. 110–122, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. G. Ballinger and X. Liu, “Existence, uniqueness and boundedness results for impulsive delay differential equations,” Applicable Analysis, vol. 74, no. 1-2, pp. 71–93, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. W. M. Haddad, V. Chellaboina, and S. G. Nersesov, Impulsive and Hybrid Dynamical Systems: Stability, Dissipativity, and Control, Princeton Series in Applied Mathematics, Princeton University Press, Princeton, NJ, USA, 2006. View at MathSciNet
  5. W. Chen and W. Zheng, “On improved robust stabilization of uncertain systems with unknown input delay,” Automatica, vol. 42, no. 6, pp. 1067–1072, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. E. Fridman and U. Shaked, “An improved stabilization method for linear time-delay systems,” IEEE Transactions on Automatic Control, vol. 47, no. 11, pp. 1931–1937, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  7. S. Xu and T. Chen, “Robust H control for uncertain stochastic systems with state delay,” IEEE Transactions on Automatic Control, vol. 47, no. 12, pp. 2089–2094, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  8. D. Yue, “Robust stabilization of uncertain systems with unknown input delay,” Automatica, vol. 40, no. 2, pp. 331–336, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. L. Huang and X. Mao, “Robust delayed-state-feedback stabilization of uncertain stochastic systems,” Automatica, vol. 45, no. 5, pp. 1332–1339, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. D. Wang, P. Shi, J. Wang, and W. Wang, “Delay-dependent exponential H filtering for discrete-time switched delay systems,” International Journal of Robust and Nonlinear Control, vol. 22, no. 13, pp. 1522–1536, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  11. W. Chen and W. Zheng, “Robust stability and H-control of uncertain impulsive systems with time-delay,” Automatica, vol. 45, no. 1, pp. 109–117, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  12. G. Zong, S. Xu, and Y. Wu, “Robust H stabilization for uncertain switched impulsive control systems with state delay: an LMI approach,” Nonlinear Analysis: Hybrid Systems, vol. 2, no. 4, pp. 1287–1300, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. B. Liu, K. L. Teo, and X. Liu, “Robust exponential stabilization for large-scale uncertain impulsive systems with coupling time-delays,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 5, pp. 1169–1183, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. X. Liu, S. Zhong, and X. Ding, “Robust exponential stability of impulsive switched systems with switching delays: a Razumikhin approach,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 4, pp. 1805–1812, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. A. Anokhin, L. Berezansky, and E. Braverman, “Exponential stability of linear delay impulsive differential equations,” Journal of Mathematical Analysis and Applications, vol. 193, no. 3, pp. 923–941, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Z. Luo and J. Shen, “Stability and boundedness for impulsive functional differential equations with infinite delays,” Nonlinear Analysis: Theory, Methods & Applications, vol. 46, no. 4, pp. 475–493, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. I. M. Stamova and G. T. Stamov, “Lyapunov-Razumikhin method for impulsive functional differential equations and applications to the population dynamics,” Journal of Computational and Applied Mathematics, vol. 130, no. 1-2, pp. 163–171, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. Z. Luo and J. Shen, “Impulsive stabilization of functional differential equations with infinite delays,” Applied Mathematics Letters, vol. 16, no. 5, pp. 695–701, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. Y. Zhang and J. Sun, “Stability of impulsive infinite delay differential equations,” Applied Mathematics Letters, vol. 19, no. 10, pp. 1100–1106, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. Z. Chen and X. Fu, “New Razumikhin-type theorems on the stability for impulsive functional differential systems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 66, no. 9, pp. 2040–2052, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. A. Weng and J. Sun, “Impulsive stabilization of second-order delay differential equations,” Nonlinear Analysis: Real World Applications, vol. 8, no. 5, pp. 1410–1420, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. X. Fu and X. Li, “Razumikhin-type theorems on exponential stability of impulsive infinite delay differential systems,” Journal of Computational and Applied Mathematics, vol. 224, no. 1, pp. 1–10, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. Z. Luo and J. Shen, “Stability of impulsive functional differential equations via the Liapunov functional,” Applied Mathematics Letters, vol. 22, no. 2, pp. 163–169, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  24. S. Peng and L. Yang, “Global exponential stability of impulsive functional differential equations via Razumikhin technique,” Abstract and Applied Analysis, vol. 2010, Article ID 987372, 11 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. X. Li, “Uniform asymptotic stability and global stabiliy of impulsive infinite delay differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 5, pp. 1975–1983, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  26. X. Li, “New results on global exponential stabilization of impulsive functional differential equations with infinite delays or finite delays,” Nonlinear Analysis: Real World Applications, vol. 11, no. 5, pp. 4194–4201, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. F. Lian, J. Moyne, and D. Tilbury, “Modelling and optimal controller design of networked control systems with multiple delays,” International Journal of Control, vol. 76, no. 6, pp. 591–606, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. A. Khadra, X. Liu, and X. Shen, “Analyzing the robustness of impulsive synchronization coupled by linear delayed impulses,” IEEE Transactions on Automatic Control, vol. 54, no. 4, pp. 923–928, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  29. Y. Zhang and J. Sun, “Stability of impulsive functional differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 12, pp. 3665–3678, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. W. Chen and W. Zheng, “Exponential stability of nonlinear time-delay systems with delayed impulse effects,” Automatica, vol. 47, no. 5, pp. 1075–1083, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. P. Cheng, Z. Wu, and L. Wang, “New results on global exponential stability of impulsive functional differential systems with delayed impulses,” Abstract and Applied Analysis, vol. 2012, Article ID 376464, 13 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. D. Lin, X. Li, and D. O'Regan, “Stability analysis of generalized impulsive functional differential equations,” Mathematical and Computer Modelling, vol. 55, no. 5-6, pp. 1682–1690, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. F. Yao, F. Deng, and P. Cheng, “Exponential stability of impulsive stochastic functional differential systems with delayed impulses,” Abstract and Applied Analysis, vol. 2013, Article ID 548712, 8 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. X. Liu and G. Ballinger, “Uniform asymptotic stability of impulsive delay differential equations,” Computers & Mathematics with Applications, vol. 41, no. 7-8, pp. 903–915, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  35. Q. Wang and X. Liu, “Exponential stability for impulsive delay differential equations by Razumikhin method,” Journal of Mathematical Analysis and Applications, vol. 309, no. 2, pp. 462–473, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet